# SDR FDEA201603180954

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 1400, STRINGER 27R - 25L REQUIRES REMOVAL TO FOM NR N00383.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DETAIL 2.  R & R FRAME IAW SRM 51-40-02-00 & DWG 146N1028 AT STATION 1400, BETWEEN STRINGER 25L & 27R.L  FABRICATED ON T16 1181816, MAJOR REPAIR.
